MAUDE Adverse Event Report: TELEFLEX MEDICAL ARROW; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

TELEFLEX MEDICAL ARROW; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number IPN036455
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
Tip of catheter is getting stripped.Potential for vascular damage.8.5 french, 20 cm., 0.032 inch diameter spring wire guide.

Brand Name
ARROW
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key8944487
Report Number8944487
Device Sequence Number11393177
Product Code FOZ
UDI-Device Identifier30801902117275
UDI-Public(01)30801902117275
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2019
Report Date (Section F) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN036455
Device Catalogue NumberCDC-45854-P1A
Device Lot Number13F19C0497
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer08/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/25/2019